# SDR ASAA2023082244735

- Difficulty date: August 22, 2023
- Submitted: August 24, 2023
- Operation: Air carrier
- Aircraft: N448AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36356
- Aircraft time: 26,534 hours, 8,285 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

ON CLIMBOUT, R2 WINDOW OVERHEAT ILLUMINATED  GROUNDED - YES. RAN QRH 3.6 WINDOW OVERHEAT. LIGHT EXTINGUISHED.
